# SDR ASAA1047321

- Difficulty date: February 1, 2010
- Submitted: February 6, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69775181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FASTENER BS 727F STR 8L.   CUT OUT CRACK AND REPAIRED WITH DOUBLERS.
